# SDR SWIA200718574

- Difficulty date: August 12, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 17,439 hours, 23,620 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Connector
- Condition: Disconnected
- Location: Elt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELT TOGGLE SWITCH HAS A RED LIGHT BLINKING.  RECONNECTED ELT CONNECTOR IAW MM 25-61-03.  OPS CHECK GOOD.
